MathSciNet Relay Station
MathSciNet bibliographic data
MR10792 46.0X
Hedlund, Gustav A. Sturmian minimal sets. Amer. J. Math. 66, (1944). 605–620.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement